# SDR 2008UALA02960

- Difficulty date: May 21, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 34,452 hours, 9,715 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Condition: Discharged
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START.  SUSPECT FAULTY BATTERY.  REPLACED BATTERY, OP CHECKED GOOD.  AC OK FOR SERVICE.
